Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Chronic problem in eyes. Used eye drops, took B-complex. But eye issue persistent. Why are there boils underneath?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions
Question
I have some chronic problem in my eyes. I have earlier used services from Health care magic. I had used eye drops and took b complex tablets but the eye problem is still persisting. The eye drops which I have used so far to cure the problem are milflox, idew,(moisal drops as suggested by you). Since yesterday my eyes are paining earlier it dint pain but only had boils under my eyes
Posted Wed, 30 May 2012 in Vision and Eye Disorders
 
 
Answered by Dr. Yogesh D 1 hour later
Hello Mr. XXXXXXX

Thank you for posting your query.

I understand your concern.

From your description I understand that you have had some eye problem earlier and were advised to take milflox and idew eye drops, but now you have developed pain in the eyes.

Based on your description, I suggest you to kindly visit a eye doctor in your area at the earliest to rule out any major problem.

If you could write back to me with more details regarding your eye problems, I will be able to suggest better,

Please answer these questions so that I can suggest further.
1. Since how long have you been facing problems with your eyes?
2. What exactly are the problems that you are facing, diminished vision/repeated eye infections/itching/watering? Please specify.
3. What treatments have you taken for your eye problems?
4. Do you wear spectacle lenses?
5. Do you have any other medical problem apart from your eye problems?

If you can write back to me with the answers, I will be in a better position to help you better.

For your current problem, I strongly urge you to visit your nearest eye doctor at the earliest.

Hope this information helps.

Awaiting your response.

Best regards.

Dr. Yogesh. D
M.B.B.S.
Above answer was peer-reviewed by
 
Follow-up: Chronic problem in eyes. Used eye drops, took B-complex. But eye issue persistent. Why are there boils underneath? 18 minutes later
I am planning to visit the eye doctor today evening only.

The answers to your questions are as mentioned below:
1. Since how long have you been facing problems with your eyes?
Ans: I am having these eye problems for more than 6 months now. I have boils and it becomes red underneath the eyes. It usually hasnt pained till now. But since yesterday there is pain dnt know if these are symptons of sore eyes.

2. What exactly are the problems that you are facing, diminished vision/repeated eye infections/itching/watering? Please specify.
Ans: I feel that my eyes lids are not clear as told by earlier doctors whom I have visited. Vision is absolutely fine doctors say its a chroic problem and might occur so need to regularly clean eyes with hold and cold water and keep eyes cleaned thoroughly.

3. What treatments have you taken for your eye problems?
Ans: No particular treatment but I have taken eye drops as wrote above and few medicines as prescribed by doc.

4. Do you wear spectacle lenses?
Ans: I do not have specs or wear any kind of lenses.

5. Do you have any other medical problem apart from your eye problems?
Ans: I do not have any other medical problem, just recently i had gone for lipid profile test as suggested by your team of doctors as my cholesterol levels were little towards the higher side. But I have been advised a diet which am trying to follow as much as I can.

In case of any further questions, feel free to ask so that you know what exactly problems am facing. You can also call me on my mobile 0000.

Regards,
Tejas Panchal
IndiaFirst Life Insurance Co Ltd
 
 
Answered by Dr. Yogesh D 53 minutes later
Hi again XXXXXXX

Thank you for writing back.

Based on your answers I feel that you might have developed an eye infection.


You will antibiotic locally as well as systemic depending on the severity and tissue structure infected. Hence I suggest you consult an eye doctor at the earliest as I will not be able to suggest the antibiotics without examining you physically.


Wishing you a speedy recovery.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor